# SDR FDEA201308091817

- Difficulty date: August 9, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 51,338 hours, 23,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610318255
- Condition: Delaminated
- Location: Zone 100
- Part time: 51,338 hours, 23,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE TOILET SERVICE PANEL LOWER SKIN CUTOUT DELAMINATED.  REPAIRED IAW EA 6-5330-T0301676.
